Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Long term epilepsy patient, on carbatol-200, attacks preventable through surgery ?

Respected Sir, I am a long time epilepsy pataient(20 years),first 10 years i was having carbatol-200 twice a day but seizure accure twice in these years after consulting doctor he told me to take a extra dose that is trice a day but till date i am having seizures last year seizure accured me twice & this year till now seizure accured twice,Sir can this seizures can be cured by sugeory if yes please let me know the cost and what to do. your faithfully
Asked On : Tue, 21 Feb 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
wlcom to Hcm
have u got Yours C T done,it can explain the cause of yours Epilepsy,weather surgery can play a role or not.even after surgery u may need medicinspl ask yours dr to do C T Scan of skull also contrast if needed.
dr s k gupta
Answered: Tue, 21 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor